# SDR ASAA2021031434284

- Difficulty date: March 14, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 21,478 hours, 6,834 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 3253
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 44,731 hours, 13,626 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK FLOW CONTROL VALVE CLOSED POSITION SWITCH FAILED. FMC RECEIVES "OPEN" DISCRETE FROM TARGET CALCULATIONS. GROUNDED - YES. REMOVED AND REPLACED LEFT PACK FLOW CONTROL VALVE REF AMM 21-51-01, LEAK AND OPS CK'S GOOD.
